# SDR VNAA2024013011101

- Difficulty date: January 27, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 46,249 hours, 35,298 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OIL SMELL COMING THROUGH THE PACKS WHEN USING APU BLEEDS / PERFORMED OPERATIONS CHECK ON LH/RH PACKS WITH APU IAW CRJ 700 AMM 21Âˆ’50Âˆ’00Âˆ’862Âˆ’801. OPERATIONS CHECK OF LH/RH PACKS IAW CRJ 700 AMM 21-51-00-710-801, NO OIL SMELL PRESENT AT THIS TIME. OPERATIONS CHECK OF LH/RH PACKS WITH ENGINES RUNNING IAW CRJ 700 AMM 21-50-00-862-805 , NO OIL SMELL PRESENT AT THIS TIME. VERIFIED EXHAUST IS COMING FROM PACKS EXHAUST PORTS.
